# SDR COMA0460054

- Difficulty date: January 14, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 10,792 hours, 9,339 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

FLIGHT 5176 CARGO SMOKE WARNING, DISCHARGED FIRE BOTTLES.  DEFERRED MAINT ON RIGHT ACM.
